amitriptyline
PaTC

Ridgely, MD

#1 Oct 28, 2007
Would a blood level of 400 ng/ml in a 17y/o 47kg, 4'9" female cause disturbances of LOC, cardiac arrythmias, or seizures, the toxic level is at 500

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Pharmacology Discussions

Title Updated Last By Comments
News Could Music Be the Next Great Cure? (Apr '09) Aug 26 Tijesuni 8
On binding plasma proteins... Apr '15 helenabertoncini 1
News Where to buy dichloroacetate... (Jul '07) Jan '15 Grace Caine 47
steady state of a drug...can you please help me... (Sep '14) Sep '14 lhemz 1
steady state/i really need an answer for this. (Sep '14) Sep '14 lhemz 1
Metabolism of tertiary alcohol (Jul '14) Jul '14 intrnd711 1
News Oregon Medical Marijuana Doctor Answers All (Apr '07) May '14 dreed 109
More from around the web